# SDR GTIA2021062835832

- Difficulty date: June 27, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N912NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8038
- Aircraft time: 7,439 hours, 3,194 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning Message
- Condition: Illuminated
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG #1 LOW OIL QUANTITY ADVISORY FOLLOWED BY LOW OIL PRESS SECURED ENG #1 PER ECAM --
